# SDR SWIA95799

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT ON TAKEOFF.  RETURNED TO FIELD.  REPLACED CONNECTOR FOR LEFT INBOARD FLAP ACTUATOR, OPS CHECKS GOOD.
